# SDR REXA2024120601555

- Difficulty date: November 5, 2024
- Submitted: December 6, 2024
- Operation: Air carrier
- Aircraft: N371CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10082
- Aircraft time: 42,743 hours, 32,092 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313563
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FRAME 333 BETWEEN STRINGER 24R-23R REMOVED CORROSION AND COMPLIED WITH MHIRJ REPAIR ENGINEERING ORDER REO 670-53-21-2509 REV - - DATED 2024-12-02.
